# SDR FXGA20111003001

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 39,976 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORROSION AT FUS STA 157 BETWEEN STR 33L AND 33R.  REPAIRED IAW EAC EO 1134 AND 8110-3 DATED 9-20-2011.
